# SDR UALA2013022701197

- Difficulty date: February 26, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 67,299 hours, 24,760 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Cap
- Part number: 61441
- Condition: Missing
- Location: Sliding Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING 2 CAPS ON F/O SLIDING WINDOW HEATING ELEMENTS.  INSTALLED CAPS.
